# SDR 95ZZZX849

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11004
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1016
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 555
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING SPECIAL CHECK - FOUND .75 INCH CRACK IN RT WING INTERNAL UPPER RIB CAP, IN AFT RADIUS, IWS 555, OUTBOARD SIDE, SIXTH STRINGER FROM AFT STR 13.  INSTALLED UPPER CHORD ANGLE PER DWG. NR. 1647070.  AIRCRAFT TOTAL TIME 59,628 HOURS; 23,327 CYCLES.
